# SDR MWEA95436

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inop
- Location: Aft Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, A/C MEGAPHONE INOP.  MAINTENANCE REMOVED AND REPLACED MEGAPHONE AND RETURNED A/C TO SERVICE.
